Resolvent conditions for the control of parabolic equations

Abstract : Since the seminal work of Russell and Weiss in 1994, resolvent conditions for various notions of admissibility, observability and controllability, and for various notions of linear evolution equations have been investigated intensively, sometimes under the name of infinite-dimensional Hautus test. This paper sets out resolvent conditions for null-controllability in arbitrary time: necessary for general semigroups, sufficient for analytic normal semigroups. For a positive self-adjoint operator A, it gives a sufficient condition for the null-controllability of the semigroup generated by -A which is only logarithmically stronger than the usual condition for the unitary group generated by iA. This condition is sharp when the observation operator is bounded. The proof combines the so-called ''control transmutation method'' and a new version of the ''direct Lebeau-Robbiano strategy''. The improvement of this strategy also yields interior null-controllability of new logarithmic anomalous diffusions.
Type de document :
Article dans une revue
Journal of Functional Analysis, Elsevier, 2012, 263 (11), pp.3641-3673. 〈10.1016/j.jfa.2012.09.003〉
Liste complète des métadonnées

Littérature citée [22 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00620870
Contributeur : Luc Miller <>
Soumis le : mercredi 5 septembre 2012 - 18:44:32
Dernière modification le : jeudi 7 février 2019 - 17:50:46
Document(s) archivé(s) le : vendredi 16 décembre 2016 - 10:00:18

Fichier

Duyckaerts.Miller.rcp.HAL.0509...
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Thomas Duyckaerts, Luc Miller. Resolvent conditions for the control of parabolic equations. Journal of Functional Analysis, Elsevier, 2012, 263 (11), pp.3641-3673. 〈10.1016/j.jfa.2012.09.003〉. 〈hal-00620870v2〉

Partager

Métriques

Consultations de la notice

509

Téléchargements de fichiers

202